# SDR ABXA040401

- Difficulty date: December 20, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 55,107 hours, 59,685 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE EN ROUTE TO FSD, FLIGHT 140 HAD A SLIGHT ODOR IN THE COCKPIT.  ISOLATED TO AROUND FIRST OFFICER'S MAP LIGHT.  PULLED MAP LIGHT CIRCUIT BREAKER, ODOR APPEARED TO GO AWAY.  DURING DESCENT, AROUND 8000 FT, ODOR RE-APPEARED.  NO OTHER INDICATIONS, (I.E. SMOKE, ETC.).  VERIFIED MAP LIGHT OKAY FOR SERVICE.  ISOLATED SMELL TO FIRST OFFICER'S CLEARVIEW WINDOW ANTI-FOG WINDOW HEAT.  WORK IN PROGRESS.
